# SDR 7C7A2021050600004

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 54,634 hours, 60,010 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 85220002001
- Part serial: 8800060391
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON R/H EMERGENCY EXIT DOOR TYPE 2, 2.50" FROM FWD EDGE AND 25.00" FROM LOWER EDGE. REPAIRED IAW ECO 008.52-21.01. NO ICA
